Facebook Pixel
EmpowHER Guest

I have low blood pressure

By Anonymous October 26, 2011 - 9:41pm
Rate This

I had been feeling light-headed, went to the ER found out my blood pressure was low. The nurse first said it wasn't low but the doctor later said it was and to stop taking Lisinopril. I was taking Hyzaar for several years, but it went generic, but i had high blood pressure with it. I now take Lisinopril, hydroclozide and METOPROLOL daily. Now that I have recently been taking these three, my blood pressure has been low. Example: 88/62, 88/43, and 99/95. This is my first time experiencing this. I went to ER last week and was told by the nurse it wasn't low. I called my general practioner and was told to stop taking all of it to see if I need to take another one or if I need it at all. But my next appointment is the first week of November. I now have nothing to take. Recently. Pharmacist have told me I should be taking Losartan, but I hear it is too expensive. Lately I have been experiencing warmness on my hand and my body feels like it is missing something. I want to prevent something serious, what should I do. i can call my doctor earlier if I need to be seen sooner. but I'm not sure what I am supposed to be looking for. What do you suggest?

Add a Comment1 Comments

Hi Anon,

Thanks for posting!

Your doctor likely asked you to stop taking the medications because when your systolic blood pressure drops below 90 and you are taking anti-hypertensives, then you could actually lower your blood pressure to dangerously low levels--especially if you were already getting symptoms of being light-headed.

Now, Metropolol, Hydrochlorothiazide, and Lisinopril all work to decrease your blood pressure so this may just be way too much for you to be taking so your doctor may put you back on one of two of these but could be waiting for your blood pressure to come back up a bit.

Have you had your blood pressure taken since you came off the meds? If you're feeling like it may be coming back up and you need one of your medications, please call your doctor.

Good luck!


October 27, 2011 - 6:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

High Blood Pressure

Get Email Updates

High Blood Pressure Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!